# SDR IPXA2023041092785

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65909
- Aircraft time: 5,471 hours, 2,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Aileron
- Part number: 113T7100411G
- Part serial: AH885002563
- Condition: Unknown
- Location: Lh Ob Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALT WING OTBD AILERON T/E WEDGE LIGHTNING STRIKE REPAIRREPAIRED PER EO767-5751-85919 AND SRM 51-70-17
